# SDR UALA2010011300163

- Difficulty date: January 12, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 47,924 hours, 13,297 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXT SKIN INNER DOUBLER GOUGE JUST BELOW THE UPPER HINGE.  GOUGES FOUND TO BE OUT OF LIMIT, REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER IAW SRM 52-10-01, P201 AND SRM 51-40-02. WORK IS ACP NR 27976 A ND INSP BY QC 349.
